# SDR VNAA202210299991

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SH670325243
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 26R AND 25R..

CORRECTIVE ACTION: .

REPAIRED F.S. 280 CIRCUMFERENTIAL JOINT BETWEEN STGR 26R AND 25R
